# SDR DL733030611

- Difficulty date: July 3, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N303WA
- Make and model: Boeing 737347
- Aircraft serial: 23183
- Aircraft time: 50,618 hours, 34,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT SEAT 2B OVERHEAD, AT 10D AND 14D.  REPLACED OVERHEAD LIGHT ASSY AT 2B AND RELAMPED SEAT LIGHTS AT 10D & 14D  CHECKS GOOD.
